# SDR 2005UALA00647

- Difficulty date: July 11, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 54,248 hours, 8,852 cycles
- Engine: Pwa PW4060
- Engine time: 47,992 hours, 7,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO HIGH OIL TEMPERATURE ON NR 2 ENGINE.  REPLACED FUEL/OIL COOLER BYPASS VALVE SOLENOID.  TESTED OK AFTER REPLACEMENT.
